# SDR DHL2007742032

- Difficulty date: November 21, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE CHAFFED AT BS 720D + 10" STRINGER 19R.  CUT OUT DAMAGED AREA 6.75" BY 2.75" IAW B-727 SRM 53-30-3 FIGURE 6.  FABRICATED DOUBLER REPAIR 2024-T3 0.071" PO NR 9005922 DIMENSION: 15.5" BY 9", STRUCTURAL FILLER 2024-T3 0.063" PO NR 9006027 DIMENSION: 14.5" BY 4.25" AND FILLER 2024-T3 0.063" PO NR 9006027 DIMENSION: 6.75" BY 2.75" IAW B-727 SRM 53-30-3 FIGURE 6 AND SRM 53-30-2 FIGURE 2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR ON RIGHT FUSELAGE BS 720D + 10" STRINGER 19R IAW B-727 SRM 51-30-2, 53-30-3 FIGURE 6 AND 53-30-2 FIGURE 2.
